Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Neurontin Withdrawal - Help! Sunlightart

Posted by rina on September 22, 2007, at 13:47:23

In reply to Neurontin Withdrawal - Help!, posted by Sunlightart on September 22, 2007, at 11:58:27

I took neurontin before taking lyrica and this is how I had to withdraw from the neurontin and yes, it is a bit%%. You will feel like you have the flu at first. Maybe some vomitting, diarrhea, achy body and headache for a few days but suggest your doctor to give you ativan to help with the withdrawals. You must taper extremely slow,just as you started. That's very important! I promise you, it will feel so much better after you have successfully finished the withdrawal phase. Hope this helps.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rina thread:784474
URL: http://www.dr-bob.org/babble/20070919/msgs/784488.html